# SDR C8GA20030009

- Difficulty date: April 20, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 53,440 hours, 28,562 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE GEAR DID NOT EXTEND WHEN THE GEAR WAS LOWERED. GEAR WAS RECYCLED AND NOSE GEAR EXTENDED NORMALLY AND AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED, CLEANED AND LUBED NOSE GEAR MOUNTS, LINKS AND ACTUATOR MOUNTS. TROUBLESHOOT BY EXTENDING AND RETRACTING HYDRAULIC COMPONENT SYSTEMS. JACKED AIRCRAFT NOSE FOR GEAR EXTENSION AND RETRACTION TEST. CYCLED GEAR SIX FULL TIMES RETRACT AND EXTEND. OBSERVED NORMAL OPERATIONS FOR ALL TEST AND NO DEFECTS NOTED IAW B727 MM 32-33-0 AND THE AIRCRAFT RETURNED TO SERVICE.
